Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the Nachbin topology in spaces of holomorphic functions

Author: Jorge Mujica
Journal: Bull. Amer. Math. Soc. 81 (1975), 904-906
MSC (1970): Primary 46E10, 46E25; Secondary 32D10
MathSciNet review: 0383078
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Alexander, Analytic functions on Banach spaces. Thesis, University of California, Berkeley, Calif., 1968.
  • 2. Richard M. Aron, Holomorphy types for open subsets of a Banach space, Studia Math. 45 (1973), 273–289. MR 0341088
  • 3. Soo Bong Chae, Holomorphic germs on Banach spaces, Ann. Inst. Fourier (Grenoble) 21 (1971), no. 3, 107–141 (English, with French summary). MR 0344888
  • 4. Gérard Coeuré, Fonctions plurisousharmoniques sur les espaces vectoriels topologiques et applications àe l’étude des fonctions analytiques, Ann. Inst. Fourier (Grenoble) 20 (1970), no. fasc. 1, 361–432 (French, with English summary). MR 0274804
  • 5. Seán Dineen, Topologie de Nachbin et prolongement analytique en dimension infinie., C. R. Acad. Sci. Paris Sér. A-B 271 (1970), A643–A644 (French). MR 0275130
  • 6. Seán Dineen, Holomorphy types on a Banach space, Studia Math. 39 (1971), 241–288. (errata insert). MR 0304705
  • 7. Seán Dineen, Holomorphic functions on (𝑐₀,𝑋_{𝑏})-modules, Math. Ann. 196 (1972), 106–116. MR 0300070,
  • 8. M. Matos, Holomorphic mappings and domains of holomorphy, Centro Brasileiro de Pesquisas Fisicas, Rio de Janeiro, 1970.
  • 9. J. Mujica, Spaces of germs of holomorphic functions, Thesis, University of Rochester, Rochester, N. Y., 1974.
  • 10. Leopoldo Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag New York Inc., New York, 1969. MR 0254579
  • 11. L. Nachbin, Concerning spaces of holomorphic mappings, Rutgers University, New Brunswick, N. J., 1970.
  • 12. Martin Schottenloher, Über analytische Fortsetzung in Banachräumen, Math. Ann. 199 (1972), 313–336 (German). MR 0350073,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E10, 46E25, 32D10

Retrieve articles in all journals with MSC (1970): 46E10, 46E25, 32D10

Additional Information